MAUDE Adverse Event Report: BAUSCH + LOMB, INC. 2.4 MM PHACO ACCESSORY PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. 2.4 MM PHACO ACCESSORY PACK; UNIT, PHACOFRAGMENTATION
Model Number BL3124S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sleeve is not available, therefore an evaluation cannot be performed.A review of the device history record cannot be performed as the lot number was not provided.The investigation is ongoing.
 
Event or Problem Description
A user facility in france reported that during a procedure, a piece of the sleeve was in the patient's eye.It was removed intraoperatively with no impact to the patient.
 
Additional Manufacturer Narrative
The complaint description is consistent with the presence of an irrigation hole punch from the yellow irrigation sleeve associated with the device.The supplier opened a corrective action (scar) to address this issue on 18mar2024.The trend analysis, risk analysis, and/or directions for use were considered acceptable, with the product performing within anticipated rates.No corrective action required.This investigation is complete.

Brand Name
2.4 MM PHACO ACCESSORY PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 63122
6362263220
MDR Report Key20860523
Report Number0001920664-2024-00150
Device Sequence Number21015074
Product Code HQC
UDI-Device Identifier00757770059614
UDI-Public(01)00757770059614
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL3124S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown